RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 1, Pages 19–21 (Mi dan40580)  

MATHEMATICS

Best one-sided approximation of some classes of differentiable periodic functions

V. G. Doroninab, A. A. Ligunab

a Dnepropetrovsk State University
b Dneprodzerzhinsk Industrial Institute

Full text: PDF file (314 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.5
Presented: S. M. Nikol'skii
Received: 13.04.1976

Citation: V. G. Doronin, A. A. Ligun, “Best one-sided approximation of some classes of differentiable periodic functions”, Dokl. Akad. Nauk SSSR, 230:1 (1976), 19–21

Citation in format AMSBIB
\Bibitem{DorLig76}
\by V.~G.~Doronin, A.~A.~Ligun
\paper Best one-sided approximation of some classes of differentiable periodic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 1
\pages 19--21
\mathnet{http://mi.mathnet.ru/dan40580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0481844}
\zmath{https://zbmath.org/?q=an:0361.41018}


Linking options:
  • http://mi.mathnet.ru/eng/dan40580
  • http://mi.mathnet.ru/eng/dan/v230/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019